# SDR UALA2010090203240

- Difficulty date: September 2, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 72,233 hours, 20,962 cycles
- Engine: Pwa PW2037
- System (JASC): 3411 · Pitot/Static System
- Part: Relay
- Condition: Faulted
- Location: Pitot System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AUX PITOT LIGHT & EICAS ON TOUCHDOWN.  REPLACED RELAY K10847 AND RT AUX PITOT PROBE PER MM.  OPS CHECK OK PER MM.
